# SDR UPS205078

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5106
- Condition: Loose
- Location: Cabn
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT LIGHT INOP.  FOUND BATTERIES LOOSE.  TIGHTENED BATTERIES AND REINSTALLED EMERGENCY EXIT LIGHTS, OPS CK GOOD.
